Yan-An Hwang

According to our database1, Yan-An Hwang authored at least 36 papers between 1999 and 2019.

Collaborative distances:

Timeline

Legend:

Book 
In proceedings 
Article 
PhD thesis 
Other 

Links

On csauthors.net:

Bibliography

2019
A correction: Ranking authors using fractional counting of citations: An axiomatic approach.
J. Informetrics, 2019

Erratum to "Ranking by outdegree for directed graphs" [Discrete Math. 271 (2003) 261-270].
Discret. Math., 2019

2018
A correction: The <i>β</i>-ranking and the <i>β</i>-measure for directed networks: Axiomatic characterizations.
Soc. Networks, 2018

Parametric axiom of associated consistency.
Oper. Res. Lett., 2018

2017
Alternative formulation and dynamic process for the efficient Banzhaf-Owen index.
Oper. Res. Lett., 2017

Union negotiations: Complement-associated games.
Oper. Res. Lett., 2017

House exchange and residential segregation in networks.
Int. J. Game Theory, 2017

2016
A matrix approach to the associated consistency with respect to the equal allocation of non-separable costs.
Oper. Res. Lett., 2016

A dynamic process to the core for multi-choice games.
Oper. Res. Lett., 2016

2014
The core configuration for fuzzy games.
J. Intell. Fuzzy Syst., 2014

2013
A note on the core.
J. Glob. Optim., 2013

A note on the core: Minimal conversely consistent enlargement.
Inf. Sci., 2013

On the core: complement-reduced game and max-reduced game.
Int. J. Game Theory, 2013

2012
A characterization of the nucleolus without homogeneity in airport problems.
Soc. Choice Welf., 2012

2011
The multi-core, balancedness and axiomatizations for multi-choice games.
Int. J. Game Theory, 2011

2010
Consistency and dynamic approach of indexes.
Soc. Choice Welf., 2010

The unit-level-core for multi-choice games: the replicated core for TU games.
J. Glob. Optim., 2010

Marginal monotonicity solution of NTU games.
Games Econ. Behav., 2010

2009
Equivalence theorem, consistency and axiomatizations of a multi-choice value.
J. Glob. Optim., 2009

An NTU value under complement reduced game.
Int. J. Game Theory, 2009

The consistent value of fuzzy games.
Fuzzy Sets Syst., 2009

2008
Potential approach and characterizations of a Shapley value in multi-choice games.
Math. Soc. Sci., 2008

Max-consistency, complement-consistency and the core of fuzzy games.
Fuzzy Sets Syst., 2008

Potential in Multi-Choice Cooperative TU Games.
Asia Pac. J. Oper. Res., 2008

2007
Fuzzy games: A characterization of the core.
Fuzzy Sets Syst., 2007

2006
Two characterizations of the consistent egalitarian solution and of the core on NTU games.
Math. Methods Oper. Res., 2006

2005
The core of multi-choice NTU games.
Math. Methods Oper. Res., 2005

A dynamic approach to the Shapley value based on associated games.
Int. J. Game Theory, 2005

2004
A Note on Closedness under Moulin Reduction.
IGTR, 2004

2003
Closedness under reduced games.
Math. Methods Oper. Res., 2003

The Harsanyi-Shapley solution and independence of irrelevant expansions.
Int. J. Game Theory, 2003

2002
Closedness under Hart-Mas Colell reduction.
Int. J. Game Theory, 2002

2001
Axiomatizations of the core on the universal domain and other natural domains.
Int. J. Game Theory, 2001

Some results related to the Harsanyi-Shapley solution.
Int. J. Game Theory, 2001

Two Characterisations of the Lexicographic egalitarian Solution.
IGTR, 2001

1999
A characterization of the leximin solution of the bargaining problem.
Math. Methods Oper. Res., 1999


  Loading...